# SDR AALA20120316017

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 35,495 hours, 14,593 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EXTERNAL SKIN HAS DEEP LONG SCRATCHES LOCATED BELOW HANDLE NUMBER 4.  REMOVED SKIN AND INSTALLED NEW SKIN PER ESO 60654.
